# SDR 95ZZZX3644

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3276X
- Make and model: Cessna 310L
- Aircraft serial: 310L0226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Broke
- Location: Gear Retract
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER BELLCRANK BROKE FOR REASONS UNKNOWN AT THIS TIME.
